Alert archive / Colorado / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 145, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 10, 2009, 4:49 PM MDT for Las Animas County, Colorado. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2009, 4:49 PM MDT (22:49 UTC)
- Expired
- Aug 10, 2009, 5:52 PM MDT
- In force
- 63 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
County Las Animas County, CO
The radar
The Pueblo radar (KPUX), 152 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.8 hours before the alert went out and 295 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 849 J/kg
- Mixed-layer CIN
- -184 J/kg
- Mixed-layer LCL
- 1695 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KPUB 102249
SVRPUB
COC071-110015-
/O.NEW.KPUB.SV.W.0145.090810T2249Z-090811T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
449 PM MDT MON AUG 10 2009
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO...
* UNTIL 615 PM MDT...
* AT 447 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 7 MILES SOUTHWEST OF TRINCHERA...OR ABOUT 24 MILES
SOUTHEAST OF TRINIDAD...AND WAS MOVING TOWARD THE NORTHEAST AT 20
MPH.
* LOCATIONS IMPACTED INCLUDE...
TRINCHERA.
BRANSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
&&
LAT...LON 3700 10428 3745 10396 3714 10354 3698 10385
3699 10428
TIME...MOT...LOC 2249Z 226DEG 16KT 3699 10412
$$5 follow-up statements
000
WWUS55 KPUB 102304
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
504 PM MDT MON AUG 10 2009
COC071-110015-
/O.CON.KPUB.SV.W.0145.000000T0000Z-090811T0015Z/
LAS ANIMAS CO-
504 PM MDT MON AUG 10 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR CENTRAL LAS ANIMAS COUNTY...
AT 502 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
CENTERED NEAR TRINCHERA...OR 27 MILES EAST OF TRINIDAD...AND WAS
MOVING TOWARD THE NORTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
TRINCHERA.
BRANSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
&&
LAT...LON 3700 10428 3745 10396 3714 10354 3698 10385
3699 10428
TIME...MOT...LOC 2304Z 232DEG 17KT 3704 10403
$$000
WWUS55 KPUB 102319
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
519 PM MDT MON AUG 10 2009
COC071-110015-
/O.CON.KPUB.SV.W.0145.000000T0000Z-090811T0015Z/
LAS ANIMAS CO-
519 PM MDT MON AUG 10 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR CENTRAL LAS ANIMAS COUNTY...
AT 518 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
CENTERED 7 MILES NORTHWEST OF BRANSON...OR 30 MILES EAST OF
TRINIDAD...AND WAS MOVING TOWARD THE NORTHEAST AT 20 MPH.
LOCATIONS IMPACTED WILL BE RURAL AREAS OF CENTRAL LAS ANIMAS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
&&
LAT...LON 3711 10410 3723 10412 3745 10396 3714 10354
3698 10385
TIME...MOT...LOC 2319Z 232DEG 17KT 3708 10396
$$000
WWUS55 KPUB 102331
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
531 PM MDT MON AUG 10 2009
COC071-110015-
/O.CON.KPUB.SV.W.0145.000000T0000Z-090811T0015Z/
LAS ANIMAS CO-
531 PM MDT MON AUG 10 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR CENTRAL LAS ANIMAS COUNTY...
AT 531 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
CENTERED 12 MILES NORTH OF BRANSON...OR 33 MILES EAST OF TRINIDAD...
AND WAS MOVING TOWARD THE NORTHEAST AT 20 MPH.
LOCATIONS IMPACTED WILL BE RURAL AREAS OF CENTRAL LAS ANIMAS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
&&
LAT...LON 3711 10410 3723 10412 3745 10396 3714 10354
3698 10385
TIME...MOT...LOC 2331Z 216DEG 20KT 3719 10390
$$000
WWUS55 KPUB 102343
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
543 PM MDT MON AUG 10 2009
COC071-110015-
/O.CON.KPUB.SV.W.0145.000000T0000Z-090811T0015Z/
LAS ANIMAS CO-
543 PM MDT MON AUG 10 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR CENTRAL LAS ANIMAS COUNTY...
AT 542 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
CENTERED 14 MILES NORTH OF BRANSON...OR 36 MILES EAST OF TRINIDAD...
AND WAS MOVING TOWARD THE NORTHEAST AT 25 MPH.
LOCATIONS IMPACTED WILL BE RURAL AREAS OF CENTRAL LAS ANIMAS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
&&
LAT...LON 3711 10410 3723 10412 3745 10396 3714 10354
3698 10385
TIME...MOT...LOC 2343Z 216DEG 20KT 3722 10386
$$000
WWUS55 KPUB 102352
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
552 PM MDT MON AUG 10 2009
COC071-110003-
/O.CAN.KPUB.SV.W.0145.000000T0000Z-090811T0015Z/
LAS ANIMAS CO-
552 PM MDT MON AUG 10 2009
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR CENTRAL LAS
ANIMAS COUNTY...
HAZARDOUS LIGHTNING MAY STILL BE IN THE AREA.
LAT...LON 3711 10410 3723 10412 3745 10396 3714 10354
3698 10385
TIME...MOT...LOC 2353Z 216DEG 20KT 3727 10382
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 2:46 PM MDT, 2 hours 3 minutes earlier.
Area forecast discussion, Aug 10, 2:46 PM MDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 246 PM MDT MON AUG 10 2009 .SHORT TERM... (TONIGHT AND TUESDAY) ...ISOLATED SVR POSSIBLE ONCE AGAIN LATE... CURRENTLY...MORE MOISTURE ALOFT IS NOTED OVER THE REGION TODAY AS COMPARED TO THIS TIME YDAY. QUITE A BIT MORE CLOUDS ARE NOTED BOTH OVER THE MTNS AND PLAINS. SFC DWPTS ARE IN THE 50S TO LOWER 60S. ALL AREAS ON THE PLAINS HAVE UPSLOPE FLOW. WAT VAP IMGY INDICATES A TROGH AXIS EXTENDING FROM JUST WEST OF RAPID CITY TO JUST EAST OF SALT LAKE AND THEN SSW TOWARDS S NEVADA. THIS TROUGH IS MOVG EAST. SPC MESOANALYSIS OVER THE REGION IS INDICATING MLCAPE OF ABOUT 1000 J/KB WITH ABOUT 50 UNITS OF CIN. DEEP SHEAR IS RUNNING ABOUT 30-40 KNOTS. REST OF TODAY/TONIGHT...SHOULD SEE A FEW MORE TSRA OVER THE REGION LATE THIS AFTERNOON AND EVENING AS COMPARED TO YDAY AFTERNOON/LAST NIGHT. BETTER LLVL MSTR IS IN PLACE AND SHORT WAVE SHOULD HAVE MORE OF AN EFFECT OVER THE AREA LATE THIS AFTERNOON AND EVENING. BELIEVE BEST AREAS TO SEE PRECIP WILL BE THE RIDGES...BOTH THE PALMER DVD AND RATON MESA AREAS. TSRA ARE ALREADY NOTED OVER THE S SANGRES ALONG WITH SOME SHOWERS OVER THE FAR SE PLAINS. CONVECTION IS ALSO BEGINNING FROM PIKES PEAK NWD. WITH SHEAR AND CAPE IN PLACE...A FEW STRONGER STORMS WILL BE LIKELY. SPC RECENTLY ISSUED AN MD FOR AREAS JUST N OF THE PUB CWA. ACTIVITY SHOULD MOVE SLOWLY EAST THROUGH THE EVENING. WITH PV LOBE CONTINUING OVER THE REGION TONIGHT...SOME CONVECTION MAY LINGER WELL INTO THE EARLY MORNING HOURS OVER THE FAR E PLAINS. SIMILAR TO LAST NIGHT...THIS CONVECTION COULD BE ON THE STRONGER SIDE. TUESDAY...RESIDUAL MSTR WILL LINGER OVER THE PLAINS WHILE IT WILL LIKELY REMAIN DRY OVER THE MTNS. FLOW ALOFT TOMORROW WILL BE WEAKENING AND WILL BECOME NW AS HEIGHTS CONTINUE TO RISE OFF TO OUR WEST. OVERALL...EXPECT THUNDER CHANCES TOMORROW TO BE ISOLD AT BEST...WITH THE BEST CHANCES DOWN OVER THE RATON MESA REGION. TEMPS TOMORROW WILL BE ABOUT A COUPLE DEGREES WARMER THAN TODAY. .LONG TERM... (TUESDAY NIGHT THROUGH NEXT MONDAY) LATEST COMPUTER MODELS/SIMULATIONS/FORECAST SOUNDINGS CONTINUE TO SUPPORT IDEA OF UPPER RIDGING REMAINING OVER NEW MEXICO/FAR WEST TEXAS FROM TUESDAY NIGHT INTO FRIDAY BEFORE UPPER RIDGING BREAKS DOWN AS SEVERAL UPPER SYSTEMS MOVE ACROSS IDAHO AND MONTANA FROM FRIDAY INTO NEXT MONDAY. IN ADDITION...NORTHERLY SURGES ARE PROJECTED TO MOVE ACROSS MAINLY EASTERN PORTIONS OF THE CWFA ON SATURDAY AND POSSIBLY AGAIN BY NEXT MONDAY. MODEL PROJECTIONS SUGGEST THAT ENOUGH ATMOSPHERIC MOISTURE WILL BE OVER/NEAR CWFA TO ALLOW ISOLATED MAINLY AFTERNOON AND EVENING POPS OVER MOST AREAS DURING THE LONG TERM. AT THIS JUNCTURE...IT APPEARS THAT THE HIGHEST PRECIPITATION POTENTIAL DURING THE LONG TERM WILL OCCUR ON TUESDAY NIGHT...THURSDAY AND SATURDAY. INCREASED GRADIENT WINDS MAY BE NOTED TUESDAY NIGHT...THURSDAY NIGHT...FRIDAY NIGHT AND THEN AGAIN ON SUNDAY NIGHT. TEMPERATURES REMAINING AT OR A CATEGORY OR TWO ABOVE MID-AUGUST CLIMATOLOGICAL AVERAGES ARE ALSO ANTICIPATED DURING THE LONGER TERM. && .AVIATION... BESIDES THE THREAT OF ISOLD TSRA ACROSS KCOS AND KPUB LATER TODAY AND TOMORROW AFTERNOON...THERE COULD BE A CHANCE OF LOW CIGS ONCE AGAIN ACROSS THE TWO TAF SITES AGAIN TONIGHT. FOR NOW...I AM NOT AS CONFIDENT ABOUT LOW CLOUDS TONIGHT AS I WAS YDAY. HOWEVER...I WILL WAIT UNTIL THE 18 GUIDANCE COMES IN TO DECIDED WHAT TO DO ABOUT CIGS. FOR NOW...I AM PLANNING TO AT LEAST MENTION LOW CLOUDS IN THE TAFS FROM ROUGHLY 10-15Z. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 10, 6:36 AM MDT, 10 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 636 AM MDT MON AUG 10 2009 COZ058>089-093>099-111245- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 636 AM MDT MON AUG 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER ALL OF THE EASTERN MOUNTAINS AND EASTERN PLAINS TODAY AFTER MIDDAY...THEN BECOME MORE SCATTERED IN NATURE ACROSS THE PALMER DIVIDE...AND EL PASO...TELLER...OTERO AND KIOWA COUNTIES THIS EVENING AFTER 6 PM MDT THROUGH LATE TONIGHT. THE MAIN THREATS FROM THESE STORMS WILL BE CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH. HOWEVER...ONE OR TWO OF THE STORMS THAT DEVELOP OVER THE PALMER DIVIDE REGION LATE THIS AFTERNOON AND EVENING COULD BECOME SEVERE...POTENTIALLY PRODUCING LARGE HAIL...AND EVEN A TORNADO. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY TUESDAY ISOLATED THUNDERSTORMS ARE EXPECTED ACROSS THE SOUTHEAST MOUNTAINS AND PLAINS IN THE AFTERNOON AND EVENING HOURS. THERE IS A CHANCE THAT ONE OR TWO OF THE STORMS COULD BECOME SEVERE TUESDAY EVENING OVER THE SOUTHEAST PLAINS...WITH HAIL THE SIZE OF QUARTERS AND WIND GUSTS IN EXCESS OF 60 MPH. ON WEDNESDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE AREA. FOR THURSDAY AND FRIDAY...ISOLATED STORMS WILL BE POSSIBLE ACROSS THE MOUNTAINS...HIGH VALLEYS AND THE INTERSTATE 25 CORRIDOR. THEN ON SATURDAY AND SUNDAY THERE WILL AGAIN BE CHANCES FOR THUNDERSTORMS ACROSS THE ENTIRE AREA...WITH THE BEST CHANCES BEING OVER AND NEAR THE MOUNTAINS. THE MAIN THREATS WITH ANY STORMS THAT DEVELOP WILL BE LIGHTNING AND WIND GUSTS OF 40 TO 50 MPH. HOWEVER SOME OF THE STRONGER STORMS MAY ALSO PRODUCE HAIL UP TO THE SIZE OF PENNIES. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS MEETING REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE AFTER 4 PM MDT FOR THE AREA NORTH OF HIGHWAY 50...AND FROM EASTERN FREMONT COUNTY AND TELLER COUNTY EAST TO THE COLORADO AND KANSAS BORDER. 27/28
In the hours before
Special weather statement, Aug 10, 4:32 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 432 PM MDT MON AUG 10 2009 COZ074-088-094-102300- EASTERN LAS ANIMAS COUNTY-SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- 432 PM MDT MON AUG 10 2009 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO AT 431 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES EAST OF SUGARITE...OR 23 MILES SOUTHEAST OF TRINIDAD...WHICH WAS MOVING TOWARD THE NORTHEAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... TRINCHERA. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 12:59 AM MDT | Severe Thunderstorm Warning | PUB | El Paso | 61 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.